# SDR LATA02010501

- Difficulty date: July 15, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N441SA
- Make and model: Cessna 441
- Aircraft serial: 4410172
- Aircraft time: 11,388 hours, 8,590 cycles
- Engine: Garrtt TPE33110
- Engine time: 3,575 hours, 2,850 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Part time: 3,575 hours, 2,850 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

UPON DEPARTURE AT APPROX 1000 FEET AGL, WHILE STILL IN THE TRAFFIC PATTERN, THE RIGHT SIDE ENGINE TORQUE ROLLED BACK TO LESS THAN 200LBS. THE PILOT ELECTED NOT TO TROUBLESHOOT THE LOSS OF TORQUE AND SECURED THE ENGINE AND RETURNED TO THE AIRPORT.  SUBSEQUENT INSPECTION OF THE ENGINE AND FUEL SYSTEM REVEALED NO PROBLEMS. THE AIRCRAFT WAS THEN GROUND RUN FOR FIFTEEN MINUTES AT TAKEOFF AND CLIMB POWER WITH NO ANOMALIES NOTED.  THE AIRCRAFT WAS THEN FLOWN TO BASE WITH NO INFLIGHT DISCREPANCIES.  PROBABLE CAUSE OF POWER REDUCTION IS THE ELECTRONIC ENGINE CONTROL SYSTEM.  TO HELP REDUCE RECURRENCES, A ROUTINE CLEANING OF ELECTRICAL CONNECTIONS BETWEEN THE EEC, FCU AND RELATED COMPONENTS DURING PHASE INSPECTIONS.
